# SDR AALA20170613001

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 49,436 hours, 20,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT SIGN DAMAGED AT LEFT REAR SERVICE DOOR. REPLACED AFT LEFT DOOR EXIT EMERGENCY SIGN ASSEMBLY IAW MM 33-51-01, TESTED OK.
